# SDR AALA202408277646

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,674 hours, 38,628 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230399200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHEAR TIE LOCATED AT FR 27 BETWEEN STR 43 L/R IN FORWARD CARGO. REPLACED SHEAR TIE LOCATED AT FR 27 PER SRM 51-72-11-911-001
